# SDR SWAA2019010728125

- Difficulty date: December 3, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CORRODED BETWEEN BS 787 TO BS 887, RBL 14.  R&R FLOOR TRACK IAW SRM & DWG.
